# SDR CALA2013040500202

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 49,881 hours, 16,653 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: RY101301
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT FUEL BYPASS LIGHT ON.  R & R FUEL FILTER ELEMENT AND INSTALLED NEW SWITCH FOR FILTER ELEMENT.  TESTED IAW 73-1102-900-801-F00.
